Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ S$-closed spaces


Author: Travis Thompson
Journal: Proc. Amer. Math. Soc. 60 (1976), 335-338
MSC: Primary 54D20; Secondary 54G05
MathSciNet review: 0425899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space X is said to be S-closed if and only if for every semiopen cover of X there exists a finite subfamily such that the union of their closures cover X. For a compact Hausdorff space, the concept of S-closed is shown to be equivalent to the concepts of extremally disconnected and projectiveness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54G05

Retrieve articles in all journals with MSC: 54D20, 54G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0425899-0
PII: S 0002-9939(1976)0425899-0
Keywords: S-closed, extremally disconnected, projective
Article copyright: © Copyright 1976 American Mathematical Society